Linear maps on observables in von Neumann algebras preserving the maximal deviation

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we describe the structure of all bijective linear maps between the spaces of self-adjoint elements of von Neumann algebras that preserve the so-called maximal deviation. It turns out that those transformations are closely related to Jordan *-isomorphisms.

Original languageEnglish
Pages (from-to)161-174
Number of pages14
JournalJournal of the London Mathematical Society
Volume81
Issue number1
DOIs
Publication statusPublished - Feb 2010

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this